# SDR AMTA200700036

- Difficulty date: January 25, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT DOOR FOUND CRACKED ON UPPER EDGE BETWEEN MID AND AFT HINGE.  NLG RT FWD DOOR REMOVED, ROUTED TO SHOP IAW AMM 32-22-01.  NLG DOOR CRACK BEYOND REPAIRABLE LIMITS IAW SRM 52-82-00 AND EER NR 13225.  INST NEW DOOR IAW AMM 32-22-01.  NOSE GEAR EXT., RETRACT. ADJUST TEST AMM 32-30-00, AND 32-22-01.  (K)
